MathSciNet Relay Station
MathSciNet bibliographic data
MR53536 52.0X
Sholander, Marlow On certain minimum problems in the theory of convex curves. Trans. Amer. Math. Soc. 73, (1952). 139–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement